MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; SEE H.10

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; SEE H.10
Model Number 305905
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows: medical device type: fmf & fmi, common device name: piston syringe, hypodermic single lumen needle, pma / 510(k)#: k980987(syringe); k951254 (needle).Medical device expiration date: unknown.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that packaging information was missing with a bd syringe 3ml ll w/ndl sftygld 23x1 rb.This occurred on 7 separate occasions prior to use.The following information was provided by the initial reporter, translated from (b)(6) to english: blank packaging.
 
Additional Manufacturer Narrative
H.6.Investigation: five 3ml syringes with safetyglide needle assemblies were received and evaluated.Four were in fully sealed blister packs and one was loose with the needle assembly attached.It was observed on the four packages, there was a very thin strip of package print present with no legible information.All the packages were from cavity 11 and rejectable per product specification.Additional information was requested and was stated as unavailable.Without any batch information, only a limited investigation could be performed as the date of manufacture is unknown.Dhr could not be performed.Potential root cause for the missing label content defect is associated with the packaging process.It was most likely due to an issue with the top web print head not printing properly.Controls in place include hourly inspections of each of the 20 cavities for packaging related defects.There is also a vision system in place that checks the udi barcode legibility on the packages.Batch information is necessary for a corrective action determination.No corrective actions can be performed currently as the equipment and condition of the machine is unknown during the time of the defect.H3 other text : see h.10.
 
Event or Problem Description
It was reported that packaging information was missing with a bd syringe 3ml ll w/ndl sftygld 23x1 rb.This occurred on 7 separate occasions prior to use.The following information was provided by the initial reporter, translated from chinese to english: blank packaging.

Brand Name
BD SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10111901
Report Number1213809-2020-00357
Device Sequence Number2379505
Product Code FMF
UDI-Device Identifier30382903059059
UDI-Public30382903059059
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305905
Device Catalogue Number305905
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;